# SDR HEEA083742

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,688 hours
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transducer
- Part number: 222375077115
- Part serial: 59371182
- Condition: Fluctuates
- Location: Fuel Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL INDICATOR TRANSDUCER HAS FLUCTUATION IN FLIGHT.
